MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ELECTRICAL VENOUS OCCLUDER (EVO); CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ELECTRICAL VENOUS OCCLUDER (EVO); CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number 12-80-10
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova deutschland manufactures the electrical venous occluder (evo).The incident occurred in bergen, norway.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova received report that a electrical venous occluder (evo) gave an alarm during priming.The customer did not remember the exact error code and a reportable malfunction cannot be excluded.There was no patient involvement.
 
Additional Manufacturer Narrative
Livanova has received a report about an evo clamp returning an alarm.The perfusionist was not able to recall the error.No impact to patient.The evo was shipped to manufacturer for repair and the reported error was not confirmed.The nvmem was cleared and motor current was adjusted.Mechanical and pin point calibration were performed.Subsequent functional verification testing was completed without further issues and the unit was returned to service.A device service history review has been performed and identified that the unit was manufactured in 2018 and no other similar events have been reported.Since the issue was not reproduced, livanova believes the most probable root cause was an intermittent / temporary electrical fault, probably occurred between the encoder board and the flat ribbon cable.The risk is in the acceptable region.No corrective was deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See intial report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H.10: the affected device was returned back to the manufacturer site for repair.The unit was disinfected, opened, cleaned, checked and tested.The reported error was not confirmed.The nvmem was cleared and motor current was adjusted.Mechanical and pin point calibration were performed.Subsequent functional verification testing was completed without further issues and the unit was returned to service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
ELECTRICAL VENOUS OCCLUDER (EVO)
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
enrico greco
14401 w 65th way
arvada, CO 80004
MDR Report Key15427515
Report Number9611109-2022-00465
Device Sequence Number15334101
Product Code DWC
UDI-Device Identifier04033817900504
UDI-Public(01)04033817900504(11)180315
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K082344
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12-80-10
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2022
Supplement Date Received by Manufacturer09/14/2022
10/26/2022
Initial Report FDA Received Date09/15/2022
Supplement Report FDA Received Date10/14/2022
11/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown